Show simple item record

AuthorFackler, Stephandc.contributor.author
Date of accession2020-05-05T09:47:30Zdc.date.accessioned
Available in OPARU since2020-05-05T09:47:30Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordMaximal regularity propertydc.subject
KeywordCounterexamples to maximal regularitydc.subject
KeywordR.-analyticitydc.subject
KeywordR-Schauder basisdc.subject
KeywordSchauder multiplierdc.subject
KeywordFOURIER MULTIPLIER THEOREMSdc.subject
KeywordINFINITYdc.subject
KeywordKERNELSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleThe Kalton-Lancien theorem revisited: Maximal regularity does not extrapolatedc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jfa.2013.09.006dc.identifier.doiExternal
Source - Title of sourceJournal of Functional Analysissource.title
Source - Place of publicationElseviersource.publisher
Source - Volume266source.volume
Source - Issue1source.issue
Source - Year2014source.year
Source - From page121source.fromPage
Source - To page138source.toPage
Source - ISSN0022-1236source.identifier.issn
Source - eISSN1096-0783source.identifier.eissn
Open AccessBronzeuulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000326952900007uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record